Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 54, Number 1, Pages 23–37 (Mi tmf4361)  

This article is cited in 5 scientific papers (total in 5 papers)

Application of inverse scattering method to singular solutions of nonlinear equations. II

V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov


Abstract: The inverse scattering method is generalized to the case of the Zakharov–Shabat system with singular potentials.

Full text: PDF file (1424 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 54:1, 12–22

Bibliographic databases:

Received: 15.10.1982

Citation: V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Application of inverse scattering method to singular solutions of nonlinear equations. II”, TMF, 54:1 (1983), 23–37; Theoret. and Math. Phys., 54:1 (1983), 12–22

Citation in format AMSBIB
\Bibitem{ArkPogPol83}
\by V.~A.~Arkad'ev, A.~K.~Pogrebkov, M.~K.~Polivanov
\paper Application of inverse scattering method to singular solutions of nonlinear equations. II
\jour TMF
\yr 1983
\vol 54
\issue 1
\pages 23--37
\mathnet{http://mi.mathnet.ru/tmf4361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=704007}
\zmath{https://zbmath.org/?q=an:0586.35075}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 54
\issue 1
\pages 12--22
\crossref{https://doi.org/10.1007/BF01017119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RF77900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4361
  • http://mi.mathnet.ru/eng/tmf/v54/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Arkad'ev, “Application of inverse scattering method to singular solutions of nonlinear equations. III”, Theoret. and Math. Phys., 58:1 (1984), 24–32  mathnet  crossref  mathscinet  zmath  isi
    2. P. N. Bibikov, V. O. Tarasov, “Boundary-value problem for nonlinear Schrödinger equation”, Theoret. and Math. Phys., 79:3 (1989), 570–579  mathnet  crossref  mathscinet  zmath  isi
    3. I. T. Habibullin, A. G. Shagalov, “Numerical realization of the inverse scattering method”, Theoret. and Math. Phys., 83:3 (1990), 565–573  mathnet  crossref  mathscinet  zmath  isi
    4. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. Yu. Dobrokhotov, “Integrability of truncated Hugoniot–Maslov chains for trajectories of mesoscale vortices on shallow water”, Theoret. and Math. Phys., 125:3 (2000), 1724–1741  mathnet  crossref  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:287
    Full text:116
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021